# SDR ASOA201201201

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 19,262 hours, 13,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR LIGHT CYCLES ON AND OFF.  PERFORMED OPS CHECK OF RT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. (
